MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT, INCL. TIBIAL PLATEAU, UNCEMENTED, COCRMO, UHMWPE, ROTATING

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT, INCL. TIBIAL PLATEAU, UNCEMENTED, COCRMO, UHMWPE, ROTATING
Model Number 16-2840/05
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
 
Event or Problem Description
On 2021-09-21, distributor was notified that during an sl hinge knee replacement on (b)(6) 2021, a connection component (part # 16-2840/05, sn # (b)(6) part description: connection component, rotational version, medium) did not properly deploy.The surgeon tried multiple times to get the locking screw to engage but was unsuccessful.However, a second identical device (part # 16-2840/05, sn # (b)(6)) "worked perfectly".As per the sales representative: "surgery time was only extended by a few minutes.Just long enough for us to go the storage room and get another medium connection component.The case ended up great".The complaint sample will not be available for investigation because "it fell into four or five separate pieces when it failed and was thrown away later".[customer].

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENT, INCL. TIBIAL PLATEAU, UNCEMENTED, COCRMO, UHMWPE, ROTATING
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17641842
Report Number3004371426-2023-00085
Device Sequence Number14850571
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown